# SDR SWIA972326

- Difficulty date: February 3, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 18,108 hours, 16,302 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FAILED TO PRESSURIZED.  QRH NO EFFECT.  RETURNED TO SLC.  PRESSURIZED AIRCRAFT ON GROUND USING BOTH AUTO CONTROLLER NUMBER ONE AND NUMBER TWO.  ALSO PRESSURIZED AIRCRAFT IN MANUAL MODE.  SYSTEM OPERATES NORMAL IAW CRJ MM 21-31-00.
